# SDR TSAA0133164

- Difficulty date: November 26, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT OVERWING IDENT BATTERY PACKED DUE TO LOW VOLTAGE.  OP CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
